# SDR CALA0100849

- Difficulty date: September 9, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 46,211 hours, 23,915 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: #3 Posn.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND #3 SLAT LEADING EDGE DENTED APPROXIMATELY 30" FROM O/B END. REPAIRED SLAT IAW SRM 57-43-01.
